# SDR ASOA20161009477

- Difficulty date: October 9, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- Aircraft time: 34,751 hours, 26,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  THE RT OUTSIDE OVERWING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
